Optimal Computation of Shortest Paths on Doubly Convex Bipartite Graphs

Author: Chen, L.

Source: Computers and Mathematics with Applications, Volume 38, Number 3, August 1999 , pp. 1-12(12)

Publisher: Elsevier

Buy & download fulltext article:

This article is hosted on another website.

You may be required to register, activate a subscription or purchase the article before you can obtain the full text.


Keywords: Doubly convex bipartite graphs; Optimality; Sequential and parallel algorithms; Shortest paths

Document Type: Research Article

DOI: http://dx.doi.org/10.1016/S0898-1221(99)00201-1

Affiliations: FRL, P.O. Box 18345, Los Angeles, CA 90018, U.S.A.

Publication date: August 1, 1999

Related content



Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page